# SDR USAASB00091

- Difficulty date: March 29, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 17M900274
- Condition: Failed
- Location: Flight Data
- Part time: 20,369 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

RSW - FLT 215 - ENROUTE FROM LGA TO RSW, THE FLIGHT DATA RECORDER OVERHEAD LIGHT ILLUMINATED AND A SMOKY TOXIC SMELL WAS PRESENT IN THE CABIN FROM THE VENT ABOVE THE AFT LAVATORY.  SMELL WAS PRESENT FOR A FEW MINUTES, THAN DISSIPATED.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT RSW.  MAINTENANCE FOUND THE CIRCUIT BREAKER FOR THE FLIGHT DATA RECORDER WOULD NOT RESET.  FLIGHT DATA RECORDER WAS FOUND SMOKED.  REMOVED AND REPLACED FLIGHT DATA RECORDER.  OPERATIONAL CHECK NORMAL.  (M)
